Alert archive / North Carolina / Special Weather Statements in 2014

Special Weather Statement, NWS Blacksburg, VA

May 26, 2014Yadkin County, North Carolina

NWS Blacksburg, VA issued this special weather statement at May 26, 2014, 3:21 PM EDT for Yadkin County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2014, 3:21 PM EDT (19:21 UTC)
Expired
May 26, 2014, 3:45 PM EDT
In force
24 min
Issued by
NWS Blacksburg, VA

County Yadkin County, NC

The radar

The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WWUS81 KRNK 261921
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT MON MAY 26 2014
 
NCZ020-261945-
YADKIN NC-
321 PM EDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHWESTERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA...

* UNTIL 345 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR SWANCREEK...MOVING TO THE SOUTHEAST AT
  15 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  SWANCREEK...
  AND BROOKS CROSSROADS. 

LAT...LON 3613 8088 3620 8088 3620 8087 3614 8070
      3607 8077
TIME...MOT...LOC 1919Z 304DEG 15KT 3616 8086 

$$

DS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at May 26, 1:37 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 26, 1:37 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
137 PM EDT MON MAY 26 2014

.SYNOPSIS...
HIGH PRESSURE REMAINS OFF THE SOUTHEAST COAST THIS
AFTERNOON...ALLOWING A WARMER AND MORE HUMID SOUTHWEST FLOW TO
DEVELOP. A COLD FRONT WILL MOVE SOUTH INTO THE GREAT LAKES
THIS AFTERNOON...GRADUALLY REACHING THE OHIO VALLEY BY WEDNESDAY.
ON THURSDAY THIS FRONT WILL EXTEND FROM THE CAROLINAS BACK TO THE
NORTHERN PLAINS.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF NOON EDT MONDAY...

MADE ADJUSTMENTS TO POPS THIS AFTERNOON TO REFLECT MORE OF A
ISOLATED TO SCATTERED NATURE PER LATEST HRRR. VIS SAT AND WEB CAMS
DEPICT CU THICKENING UP OVER THE SRN BLUE RIDGE BUT TOWERS ARE NOT
YET SEEN...SO CONVECTIVE DEVELOPMENT TO BE DELAYED UNTIL AFTER 1
PM.

APPEARS WILL SEE ANY SHOWERS OR STORMS OVER THE SRN BLUE RIDGE
DRIFT SE INTO THE FOOTHILLS/PIEDMONT. STILL NOT REALLY SEEING TOO
MUCH OF A THREAT GREATER THAN 40 POPS.

BUMPED HIGHS UP TOWARD MID TO UPPER 80S EAST...AS TEMPS ALREADY
RUNNING ABOUT 3 DEGREES WARMER THAN FORECAST.

PREVIOUS VALID DISCUSSION...
SHOULD SEE CONVECTION WANE IN THE EVENING BUT KEPT SLIGHT CHANCE
POPS INTO OVERNIGHT IN THE FAR WRN CWA.

MAV GUIDANCE LOOKED REASONABLE FOR LOWS TONIGHT.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
AS OF 330 AM EDT MONDAY...

A BAROCLINIC ZONE LIFTS BACK NORTH INTO OUR REGION FROM THE
SOUTHEAST. MEANWHILE...A BACKDOOR COLD FRONT ASSOCIATED WITH A
DISTURBANCE ROTATING AROUND A UPPER LOW IN THE NORTHEAST...DRIFTS
SLOWLY SOUTH INTO THE MID ATLANTIC REGION. THE TREND OF THE MODELS
HAS BEEN SLOWER WITH THE BACKDOOR COLD FRONT. IN ANY CASE...THE
CHARACTER OF THE FORECAST REMAIN SIMILAR WITH PERIODS OF SHOWERS AND
THUNDERSTORMS.

INCREASINGLY WARM AND UNSTABLE AIR WILL PUSH INTO OUR REGION ON
TUESDAY. IT STILL LOOKS LIKE THE BEST CHANCES OF CONVECTION TUESDAY
WILL OCCUR ACROSS NORTHWEST PORTIONS OF THE FORECAST AREA.  MLCAPE
EXPECTED TO INCREASE TO AROUND 600 TO 1200 J/KG TUESDAY AFTERNOON...
BUT DEEP LAYER SHEAR WILL REMAIN WEAK BECAUSE WEAK HIGH PRESSURE
ALOFT JUST TO THE S/SW OF THE REGION. THUS... ANY SEVERE THREAT WILL
REMAIN MARGINAL WITH MAINLY SCATTERED-NUMEROUS PULSE TSRA FROM LATE
MORNING TUESDAY THROUGH TUESDAY EVENING. HIGH TEMPERATURES TUESDAY
WILL RANGE FROM THE UPPER 70S IN THE MOUNTAINS TO THE UPPER 80S IN
THE PIEDMONT. A FEW LOCATIONS IN SOUTHSIDE WILL MAKE A RUN AT THE 90
DEGREES.

FOR TUESDAY NIGHT INTO WEDNESDAY...THE FRONTAL BOUNDARY SLOWLY
TRAVELS SOUTH. SCATTERED TO NUMEROUS DIURNALLY-DRIVEN SHOWERS AND
THUNDERSTORMS EXPECTED IN THE UNSTABLE AIR. LOW TEMPERATURES TUESDAY
NIGHT WILL DROP INTO THE UPPER 50S IN THE WEST TO THE MID 60S IN THE
EAST. BECAUSE OF WEAK STEERING FLOW...LOCALLY HEAVY RAIN IS POSSIBLE
WEDNESDAY...BUT WIDESPREAD HEAVY RAIN PROBLEMS IS NOT ANTICIPATED
GIVEN THE RELATIVELY DRY CONDITIONS OF RECENT DAYS AND THE SCATTERED
NATURE OF THE CONVECTION. HIGH TEMPERATURES WEDNESDAY WILL RANGE
FROM THE MID 70S IN THE MOUNTAINS TO THE UPPER 80S IN THE PIEDMONT.
KEPT THE MENTION OF SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY
NIGHT. PLAYED LOW TEMPERATURES WEDNESDAY NIGHT FROM THE UPPER 50S IN
THE COOLER NORTHWEST MOUNTAINS VALLEYS TO THE MID 60S IN THE
SOUTHEAST. THE SLOW-MOVING FRONTAL BOUNDARY CONTINUES TO PUSH SOUTH
ACROSS OR AREA THURSDAY. THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON
INTO THURSDAY NIGHT. LOCAL WATER PROBLEMS MAY BE POSSIBLE WITH THE
STORMS. LEANED HIGH TEMPERATURES THURSDAY CLOSE TO HPCGUIDE WITH
READINGS FROM THE MID 70S IN THE MOUNTAINS TO THE UPPER 70S IN THE
PIEDMONT.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 345 PM EDT SUNDAY...

BACKDOOR FRONT WILL CONTINUE TO SAGE SWWD THROUGH THE
PERIOD...AND SHOULD BE ACROSS THE SOUTHERN COUNTIES BY FRI/SAT.
UPPER LOW PRESSURE ACROSS THE NORTHEAST U.S. WILL PERSIST...AS
WILL HIGH PRESSURE ALOFT ACROSS THE CENTRAL U.S. AN UPPER
LOW...WITH SOME TAP OF TROPICAL PACIFIC MOISTURE IN THE SOUTH
CENTRAL U.S...GENERALLY APPEARS TO DRIFT SE-ESE INTO THE MID-SOUTH
REGION AND DISSIPATE.

FOR THE RNK CWA...CONVECTION WILL CONTINUE TO FOCUS ON A DAILY
BASIS ALONG THE BACKDOOR FRONT/BAROCLINIC ZONE AND BE ENHANCED BY
ANY NW FLOW DISTURBANCES ROTATING AROUND THE NE U.S. UPPER LOW.
THUS...HAVE DEPICTED A ZONE OF HIGH CHC TO LOW LIKELY POPS NEAR
THE ZONE...DRIFTING SLOWLY SOUTHWARD TO S-SW OF THE CWA BORDER BY
THE WEEKEND. ECMWF/GFS BOTH INDICATE GREATER POTENTIAL FOR DRIER
AIR TO FINALLY WORK ITS WAY SOUTHWARD INTO THE REGION BY THE END
OF THE WEEK...WHICH SHOULD CONFINE CONVECTION TO THE FAR
WESTERN/SOUTHWESTERN BORDER OF THE CWA...NAMELY ACROSS THE
MOUNTAINS OF NW NC.

MODELS SHOW SUBSTANTIAL COOLING BEHIND THE BACKDOOR FRONT DURING
THE LATER HALF OF THE WEEK...WITH MAX TEMPS NEAR TO SLIGHTLY BELOW
NORMAL AND MIN TEMPS NEAR NORMAL. WITH AN EASTERLY MARITIME FLOW
BEHIND THE FRONT...THIS CERTAINLY SEEMS PLAUSIBLE. HOWEVER...AS
WITH THE SHORT TERM PERIOD TEMPS...THERE IS VERY LITTLE VARIATION
FROM THE GFS VERSUS ECMWF MOS. WITH 850MB TEMPS STAYING MOSTLY IN
THE +14 TO +16C RANGE THROUGH THE ENTIRE PERIOD...WOULD EXPECT
MOSTLY NEAR NORMAL TEMPERATURES.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
AS OF 130 PM EDT MONDAY...

MAINLY VFR THROUGH THIS EVENING WITH SCT-BKN CU AT 3-6KFT.
SHRA/TSRA RELEGATED TO THE BLUE RIDGE SOUTH OF BCB-ROA. MODELS
SHOW DEVELOPMENT FURTHER NORTH THIS AFTERNOON WITH ACTIVITY
SHIFTING SOUTHEAST. COVERAGE SHOULD BE ISOLATED/SCATTERED AND AT
THIS POINT AM NOT FORESEEING ENOUGH THREAT AT TAF SITES.

TONIGHT...ANY CONVECTION WILL DIE OFF WITH SOME CU FADING/CIRRUS
OVERNIGHT. FOG EXPECTED AT LWB/BCB/LYH/DAN BUT CONFIDENCE SOMEWHAT
LOW ON HOW LOW VSBYS DROP GIVEN THAT LWB HAD NOT FOG THIS MORNING.
FOR NOW KEEPING PERSISTANCE FORECAST OF MVFR.

FOG BURNS OFF TUE MORNING AFTER 12Z...WITH VFR CONDITIONS THROUGH
NOON...ALTHOUGH VERY WELL COULD SEE SOME BKN MVFR CIGS AT BLF BY
END OF THE TAF PERIOD WITH SHRA/TSRA THREATENING.

THROUGH MUCH OF THE WEEK...THE WEATHER PATTERN FAVORS THE
INCREASING CHANCE FOR AFTERNOON AND EVENING SHOWER AND
THUNDERSTORMS..AND MVFR FOG OVERNIGHT ESPECIALLY AT THE
CLIMATOLOGICALLY FAVORED SITES SUCH AS LWB/BCB/LYH.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS/WP
NEAR TERM...AMS/WP
SHORT TERM...KK
LONG TERM...RAB
AVIATION...AMS/WP
Hazardous weather outlook, May 26, 4:22 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
422 AM EDT MON MAY 26 2014

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-271000-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
422 AM EDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 26, 2:15 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
215 PM EDT MON MAY 26 2014

NCZ019-261845-
WILKES NC-
215 PM EDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTH CENTRAL WILKES COUNTY IN NORTHWEST NORTH CAROLINA...

* UNTIL 245 PM EDT

* AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR BOOMER...MOVING TO THE EAST AT 15 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  BOOMER...
  AND MORAVIAN FALLS.

LAT...LON 3604 8137 3614 8134 3612 8118 3611 8113
      3603 8116 3604 8120 3603 8127 3601 8130
      3601 8133
TIME...MOT...LOC 1810Z 281DEG 15KT 3607 8131

DS
Special weather statement, May 26, 2:46 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
246 PM EDT MON MAY 26 2014

NCZ019-261915-
WILKES NC-
246 PM EDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHEASTERN WILKES COUNTY IN NORTHWEST NORTH CAROLINA...

* UNTIL 315 PM EDT

* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR MORAVIAN FALLS...MOVING TO THE EAST AT
  20 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
  STORM.

* THIS STORM WILL REMAIN OVER SOUTHEASTERN WILKES COUNTY NEAR THE
  ALEXANDER AND IREDELL COUNTY BORDERS.

LAT...LON 3604 8119 3611 8116 3609 8095 3606 8096
      3605 8101 3603 8106
TIME...MOT...LOC 1841Z 274DEG 18KT 3607 8114

DS
Special weather statement, May 26, 2:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
253 PM EDT MON MAY 26 2014

NCZ019-261930-
WILKES NC-
253 PM EDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CENTRAL WILKES COUNTY IN NORTHWEST NORTH CAROLINA...

* UNTIL 330 PM EDT

* AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR HAYS...MOVING TO THE SOUTHEAST AT 5 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  HAYS...
  AND WILKES COUNTY AIRPORT.

LAT...LON 3626 8119 3629 8113 3623 8104 3618 8113
TIME...MOT...LOC 1849Z 321DEG 6KT 3626 8115

DS
Special weather statement, May 26, 2:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
255 PM EDT MON MAY 26 2014

NCZ003-261930-
SURRY NC-
255 PM EDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHWESTERN SURRY COUNTY IN NORTH CENTRAL NORTH CAROLINA...

* UNTIL 330 PM EDT

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR STATE ROAD...MOVING TO THE SOUTHEAST AT
  10 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
  STORM.

* THIS STORM WILL REMAIN OVER SOUTHWESTERN SURRY COUNTY AND CROSS
  INTERSTATE 77 WEST OF FAIRVIEW.

LAT...LON 3635 8087 3638 8084 3634 8072 3628 8078
TIME...MOT...LOC 1849Z 307DEG 8KT 3634 8082

DS
Special weather statement, May 26, 3:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
314 PM EDT MON MAY 26 2014

NCZ019-020-261945-
YADKIN NC-WILKES NC-
314 PM EDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHWESTERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA...
  SOUTHEASTERN WILKES COUNTY IN NORTHWEST NORTH CAROLINA...

* UNTIL 345 PM EDT

* AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR WINDY GAP...MOVING TO THE EAST AT 20
  MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  AND BUCK SHOALS.

LAT...LON 3611 8100 3610 8079 3605 8079 3605 8100
TIME...MOT...LOC 1911Z 274DEG 16KT 3607 8095

DS
Special weather statement, May 26, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT MON MAY 26 2014

NCZ020-261945-
YADKIN NC-
321 PM EDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHWESTERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA...

* UNTIL 345 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR SWANCREEK...MOVING TO THE SOUTHEAST AT
  15 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  SWANCREEK...
  AND BROOKS CROSSROADS.

LAT...LON 3613 8088 3620 8088 3620 8087 3614 8070
      3607 8077
TIME...MOT...LOC 1919Z 304DEG 15KT 3616 8086

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 5:20 PM EDTSpecial Weather StatementRNKHenry25 min
May 26, 5:42 PM EDTSpecial Weather StatementRNKCity of Martinsville33 min
May 26, 6:05 PM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania55 min
May 26, 1:50 PM EDTSpecial Weather StatementRNKWilkes25 min
May 26, 2:15 PM EDTSpecial Weather StatementRNKWilkes30 min
May 26, 2:46 PM EDTSpecial Weather StatementRNKWilkes29 min
May 26, 2:53 PM EDTSpecial Weather StatementRNKWilkes37 min
May 26, 2:55 PM EDTSpecial Weather StatementRNKSurry35 min
May 26, 3:14 PM EDTSpecial Weather StatementRNKYadkin31 min
May 26, 3:29 PM EDTSpecial Weather StatementRNKWilkes31 min
May 26, 3:33 PM EDTSpecial Weather StatementRNKYadkin27 min
May 26, 4:00 PM EDTSpecial Weather StatementRNKYadkin30 min
May 26, 4:23 PM EDTSpecial Weather StatementRNKYadkin22 min
May 26, 7:06 PM EDTSpecial Weather StatementRNKRockingham24 min
May 26, 7:29 PM EDTSpecial Weather StatementRNKCaswell31 min
May 26, 7:59 PM EDTSpecial Weather StatementRNKCaswell31 min

Nearby

Special Weather Statements in North Carolina, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.